Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Unitary Shimura correspondences for split real groups
HTML articles powered by AMS MathViewer

by J. Adams, D. Barbasch, A. Paul, P. Trapa and D. A. Vogan Jr. PDF
J. Amer. Math. Soc. 20 (2007), 701-751

Abstract:

We find a relationship between certain complementary series representations for nonlinear coverings of split simple groups, and spherical complementary series for (different) linear groups. The main technique is Barbasch’s method of calculating some intertwining operators purely in terms of the Weyl group.
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC (2000): 22E46
  • Retrieve articles in all journals with MSC (2000): 22E46
Additional Information
  • J. Adams
  • Affiliation: Department of Mathematics, University of Maryland, College Park, Maryland 20742
  • Email: jda@math.umd.edu
  • D. Barbasch
  • Affiliation: Department of Mathematics, Cornell University, Ithaca, New York 14853
  • MR Author ID: 30950
  • Email: barbasch@math.cornell.edu
  • A. Paul
  • Affiliation: Department of Mathematics, Western Michigan University, Kalamazoo, Michigan 49008
  • Email: paula@wmich.edu
  • P. Trapa
  • Affiliation: Department of Mathematics, University of Utah, Salt Lake City, Utah 84112
  • Email: ptrapa@math.utah.edu
  • D. A. Vogan Jr.
  • Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts, 02138
  • Email: dav@math.mit.edu
  • Received by editor(s): September 6, 2005
  • Published electronically: April 11, 2006
  • Additional Notes: The first author was supported in part by NSF grant 0532393
    The second author was supported in part by NSF grants 0070561 and 0300172
    The fourth author was supported in part by NSF grant 0300106
    The fifth author was supported in part by NSF grants 9721441 and 0532088
    This work began during a visit in 2002 to the Institute for Mathematical Sciences, National University of Singapore. The visit was supported by the Institute and the National University of Singapore. We are grateful to our colleagues at NUS for their generous hospitality.
  • © Copyright 2006 by J. Adams, D. Barbasch, A. Paul, P. Trapa, and D. A. Vogan, Jr.
  • Journal: J. Amer. Math. Soc. 20 (2007), 701-751
  • MSC (2000): Primary 22E46
  • DOI: https://doi.org/10.1090/S0894-0347-06-00530-3
  • MathSciNet review: 2291917